# SDR REXA2022060801128

- Difficulty date: April 18, 2022
- Submitted: June 8, 2022
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 42,509 hours, 32,836 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: MM670B5552005
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO, AFT LOWER DOOR TRACK SUPPORT HAS CRACK. PNS: MM670-B5552-005 & CC670-58814-1	REMOVED AND REPLACED AFT LOWER DOOR TRACK IAW CRJ700 SRM51-42-06.
